# SDR REXA201000090

- Difficulty date: May 31, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 14,630 hours, 12,297 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4161 DTW MLI (8928) ENCOUNTERED HAIL INBOUND TO MLI.  DAMAGE REPORTED:  CA WINDSHIELD SHATTERED, IMPACT DAMAGE TO THE RADOME, ADG DOOR LEADING EDGE DAMAGE, DAMAGE TO THE ENGINE INLET COWLING, AND DENTS TO BOTH LEADING EDGES.  BOMBARDIER ISSUED REO 601R-51-00-275 FOR FERRY FLIGHT TO CLE AIR SERVICES REPAIR FACILITY.  ADDITIONAL INFORMATION WILL BE REPORTED ONCE THE EVALUATION AND REPAIR PLAN IS COMPLETED.
